# SDR QXEA200400081

- Difficulty date: January 28, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 4,833 hours, 5,525 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Connector
- Condition: Dirty
- Location: Apu Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEG - FLIGHT 2392 - CREW RECEIVED AN APU BOTTLE LOW MESSAGE WITH INTERMITTENT WARNINGS.  MAINTENANCE CLEANED THE CONNECTOR P813, LOCATED ON THE REAR PRESSURE BULKHEAD.  THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  NO PARTS WERE REPLACED.
